# SDR SWIA200515918

- Difficulty date: November 15, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,489 hours, 2,931 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STALL TEST FAIL, FOD CHECK.  REPLACED STALL COMPUTER IAW 27-35-01 AND STICK PUSHER IAW MM 27-35-15-400-801.  OPERATIONAL CHECK GOOD, PN C12851BA01 SN OFF 521 PN ON 501-1259-04  OFF 2422.
